Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hi i have been using neostrata 8%AHA for the last two weeks and have had 3 new papules spring up in the last 2 days. Its no big deal and they are healing up rapidly but i was wondering could this be a result of an initial breakout or is it no good for me skin? the rest of my skin has improved alot?

any thoughts or advice would be appreciated.

Share this post


Link to post
Share on other sites

hi i have been using neostrata 8%AHA for the last two weeks and have had 3 new papules spring up in the last 2 days. Its no big deal and they are healing up rapidly but i was wondering could this be a result of an initial breakout or is it no good for me skin? the rest of my skin has improved alot?

any thoughts or advice would be appreciated.

hey,

AHAs tend to cause initial breakouts, like many other products. I actually had a similar experience with a product I used to tolerate just fine (Neutrogena Healthy Skin spf 15 with glycolic acid) and gave up on it because I didn't want to risk anything... But if you stick with it (and use a proper sunscreen, since AHAs increase your sun sensitivity) the benefits will be visible in a while.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×